# SDR CALA2025070806342

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY EXIT SIGN BTW L4 AND R4 DOOR ARE NOT WORKING.   REMOVED AND  REPLACED ON (FUSS) MAIN CABIN EMERGENCY BATTERY PAC K (M736) IAW BOEING 757-200 AMM 33-51-07-962-071 TEST IS GOOD.
